# SDR 99ZZZM624

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3150 · Central Warning
- Part: Pc Board
- Part number: 1293640919
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CLE - FLT 3439 - THE CREW REPORTED THAT ON TAKEOFF THE 'AFX DISABLE' LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  THE CREW ABORTED TAKEOFF AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE A/F HIGH PRESSURE SWITCH IAW B1900D MM 61-21-00 AND REMOVED AND REPLACED PC BOARD A123 IAW B1900D MM 31-51-05.  OPS CHECK OF THE SYSTEM WAS GOOD IAW B1900D MM 61-21-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
